MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The provider reported that a patient was experiencing new bilateral tinnitus.The patient said they were hearing a high frequency sound in both ears.This does not interfere with their daily routine or are able work.Patient said that it varies in pitch and frequency but may be a little better since pausing tms treatment.Patient would like to continue with tms but provider wants to wait until they have a complete work up with the second ent.Patient has seen an urgent care provider and one ent so far and both stated that the findings were all normal or not informative as to the reason for the new tinnitus.
 
Event or Problem Description
The provider reported that a patient on their 12th ocd/mdd tms session was experiencing bilateral high frequency tinnitus that had been unremitting for several days.
 
Additional Manufacturer Narrative
Ent report was obtained on (b)(6) 2026.This report indicates that the patient has normal to moderate sensorineural hearing loss in the right ear and normal sloping to a mild to moderate sensorineural hearing loss in the left ear.Provider feels that tinnitus is more likely related to high-frequency sensorineural hearing loss than from tms.The patient's employment involves a potentially loud work environment on a regular basis.Patient was cleared by the ent to continue tms if they choose to do so.Patient was seeing benefit for their depression and ocd when they originally stopped treatment.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24378731
Report Number3004824012-2026-00006
Device Sequence Number13387980
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY 2MG STOPPED THEN RESTARTED END (B)(6) 2026; ABILIFY 2MG STOPPED THEN RESTARTED END (B)(6)2026; LEVOTHYROXINE 150MG DAILY; LEVOTHYROXINE 150MG DAILY; PROZAC 40MG INCREASED TO 60MG IN (B)(6) 2026; PROZAC 40MG INCREASED TO 60MG IN (B)(6) 2026; XANAX 0.25MG; XANAX 0.25MG
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite